Jump to content

Archived

This topic is now archived and is closed to further replies.

Aliothale

Screen darkening effect is causing migraines and seizures. DE PLEASE!

Recommended Posts

I feel like everything is darker after the wisp update, specially that new index map. Today I had to raise my brightness and lower my contrast just to make that map playable, it worked. But it hurts my eyes. 2 wave run and I am shedding tears (I have serious eye issues).

Share this post


Link to post
Share on other sites

I'm new (ish) to the game and this is really making it harder for me.

The way I see it, there are two issues to be fixed here:

1) Make Adaptive Exposure less intense, especially when darkening the screen in response to the usage of Abilities;

2) Make sure all maps have decent visibility in default Brightness without Adaptive Exposure, for those who don't enjoy the effect anyway. This is a must for one of the Index maps (I think it's called "Gas Works").

I hope DE give some attention to the matter soon.

Share this post


Link to post
Share on other sites
On 2019-06-01 at 6:07 AM, Marine027 said:

I noticed that to, things like Arca Plasmor do this as example also, it is rather annoying and i not changed any graphic settings.

I slowly belive DE wants us to go blind or so, effect storms on Eidolons, flash grenades, own effects like this are annyoing or to bright like Wisp's 4th ability.

Please DE, tune down such effects for god sake, its nice having something flashy but i literally get headache of most of this.

Nah, they just arent perfect is all

Share this post


Link to post
Share on other sites

I have been experiencing this with jat kittag slam attacks for a while, now, so have an upvote !

Share this post


Link to post
Share on other sites

I'm suffering from this, just now some dude with an Opticor(?) made me useless on a Uranus defense mission because I literally couldn't see the enemies over his gun's effects darkening the screen.

Share this post


Link to post
Share on other sites

Not to sound like an A****** or whatnot.


But you shouldn't really risk seizures and the like by playing a game as flashy as Warframe. It should kinda be your own responsibility as an adult to make that call for yourself.

Share this post


Link to post
Share on other sites

I agree with OP, this effect was added like a month ago I believe and it has no place in this game, and even if it did, it sure as hell shouldn't be this bad where the screen turns almost black every time a flashy effect in warframe happens, which is like all the time!

Share this post


Link to post
Share on other sites

×
×
  • Create New...